Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2014


Pages

55-57


DOI

Article

An Analogue Result of q-Beta Integral

Check for updates


Authors

Dong-Fang Liu Affiliation:
Department of Mathematics, Chongqing Normal University, Chongqing Higher Education Mega Center, Huxi Campus, Chongqing 401331, People's Republic of China
and Qiu-Ming Luo* Affiliation:
Department of Mathematics, Chongqing Normal University, Chongqing Higher Education Mega Center, Huxi Campus, Chongqing 401331, People's Republic of China


Abstract

We give an analogue result of q-beta integral by applying the q-Chu-Vandermonde formula and get several identities which include q-series $3\phi_2$ and q-integral.


Keywords

q-beta integral, q-Chu-Vandermonde formula, transformations formula


Citation

Liu, D. & Luo, Q. (2014). An analogue result of q-beta integral. Journal of Analysis & Number Theory, 2(2), 55–57. https://doi.org/10.12785/jant/020205

Published by: Engineering Journals

Engineering Journals Logo